# SDR DALA1211143304

- Difficulty date: February 22, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 549
- Aircraft time: 8,244 hours, 1,056 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Liner
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO EXTERNAL LOWER LINING 822BR EDGE DAMAGED.  REPAIRED AS PER SRM 52-32-00 FIG 210.  DAMAGE LENGTH 2 INCHES BY 5 INCHES WIDE.
